# SDR SIMA20170727001

- Difficulty date: July 27, 2017
- Submitted: July 27, 2017
- Operation: Air carrier
- Aircraft: N689EC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500853
- Aircraft time: 32,079 hours, 27,782 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAVATORY SMOKE MASTER ALARM AT GATE.  SOUNDED IN ERROR, NO SMOKE.  COMPLIED WITH  SMOKE DETECTOR OPS CHECK IAW 26-14-00. OPS CHECKED GOOD
